# SDR 9521086307

- Difficulty date: December 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- System (JASC): 3350 · Emergency Lighting
- Part: Pins
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, THE FLOOR PATH EMERGENCY LIGHT BETWEEN SEAT ROWS 26L AND 31L AND 53L TO 58L WERE FOUND INOPERATIVE. RECONNECTED SEAT PINS IN FLOOR TRACK AT ROWS 26L AND 58L, OPERATIONAL CHECK OK.
